# SDR CA140627012

- Difficulty date: June 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,557 hours
- Engine: Cfmint CFM565B32P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSHBACK, ENTIRE CONTENTS OF HYD RESERVOIR EMPTIED ON TO RAMP.  SPILL LARGER THAN 8 X 10 FT.  FIRE DEPARTMENT RESPONDED.  ACFT TAKEN OFFLINE.  GREEN HYD PRESS LINE ON LT WING FOUND DAMAGED.  SAME REPAIRED IAW AMM 20-23-11.  LEAK CHECKS AND OPS CHECKS CARRIED OUT.  NO FAULTS OK FOR SERVICE.
